A refinement of Stark's conjecture over complex cubic number fields

Tian Ren, Robert Sczech

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We study the first-order zero case of Stark's conjecture over a complex cubic number field F. In that case, the conjecture predicts the absolute value of a complex unit in an abelian extension of F. We present a refinement of Stark's conjecture by proposing a formula (up to a root of unity) for the unit itself instead of its absolute value.

Original languageEnglish (US)
Pages (from-to)831-857
Number of pages27
JournalJournal of Number Theory
Volume129
Issue number4
DOIs
StatePublished - Apr 2009

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A refinement of Stark's conjecture over complex cubic number fields'. Together they form a unique fingerprint.

Cite this